# SDR DALA2017083106486

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 50,019 hours, 24,128 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ANTI-SKID LIGHT ILLUMINATED. CREW DECLARED EMERGENCY PRIOR TO LANDING.  FLIGHT LANDED WITHOUT FURTHER EVENT. MAINTENANCE REPLACED THE RELAY R627 IAW WDM 32-41-11.
